has anyone experienced this...
Hello everyone, I recently went back on my adhd medication after being off of meds for the duration of my pregnancy. I used to take 30mg of adderral xr twice a day. It worked very well for me and I did not experience any side effects. My Dr recently prescribed me adderal xr 20 mg twice daily. The pharmacy gave me amphetamines salts er and believe I am experiencing very negative side effects. I've been having horrible headaches, feelingfuzzy in the head, very tired, irritablw, and total lack of focus! I'm so confused as to why this is happening. Is it because it is generic? Is there a difference between the adderal xr, amphetamine salts, or amphetamine salt combo? Thank you for your insight.
Re: has anyone experienced this...
It is NOT at all uncommon to experience negative side-effects from generic meds not experienced from brand name.
Regardless of what any doctor or pharmacist may tell you, there is a difference between brand and generic. Our CNS is most likely to sense the diff.
|All times are GMT -7. The time now is 02:30 PM.|